# SDR ASOA20120509070

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 28,393 hours, 27,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: TPND3899920FA98P
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE LT OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MX CLEANED THE LIGHT BULB SOCKET, OPS TESTED WITH NO DEFECTS AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
